# SDR AALA201906139008

- Difficulty date: June 12, 2019
- Submitted: June 13, 2019
- Operation: Air carrier
- Aircraft: N189UW
- Make and model: Airbus A321-211
- Aircraft serial: 1425
- Aircraft time: 61,609 hours, 23,042 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: No Test
- Location: Fwd Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT ATTENDANT FLASHLIGHT AT 2R WAS NOT WORKING. MAINTENANCE REPLACED FLASHLIGHT BATTERY AT 2R AND PERFORMED SATISFACTORY OPERATIONAL CHECK PER AMM 25-60-00.
